# SDR DXTA2024061112018

- Difficulty date: June 10, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0164
- Aircraft time: 5,190 hours, 3,428 cycles
- Engine: Pwc PW306D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 306745001
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

INGESTED A SEAGULL AT ROTATION INTO THE LEFT ENGINE. THERE IS AT LEAST ONE VISIBLY DAMAGED FAN BLADE. COMPLIED WITH BORESCOPE INSPECTION AND FOUND EVIDENCE OF BIRD INGESTION THROUGH THE CORE OF THE ENGINE; SIX DAMAGED FAN BLADES REMOVED LT ENGINE.  INSTALLED REPAIRED ENGINE.   COMPLIED WITH WITH POST ENGINE INSTALLATION LEAK & OPS CHECKS,  NO DISCREPANCIES NOTED IAW AMM 71-00-00 & EMM 71-00-00.
